# SDR EIA2004004

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,431 hours, 19,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG SMOKE /FUME ODOR, PULLED CTR PNL CB ODOR SEEMED TO GO AWAY.  FOUND BROKEN WIRE L77-20 AT DIMMER BROKEN WITH SIGNS OF ARCHING AT TERMINAL.  REPAIRED WIRE PER SWPM 20-10-13, OPS CHECKED PER B747 MM 33-11-00. NO ODOR NOTED.
